# SDR J7SA20160224001

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N334FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5586
- Aircraft time: 5,225 hours, 3,083 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I, P
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO EIFI COMP MON YELLOW EICAS WITH IAS FLAG.  AIRSPEED & ALT DIFFERENCE BETWEEN CAPTAIN & FIRST OFFICERS INDICATION & THE STANDBY.  AN EMER WAS DECLARED.  SWAPPED ADCS & PROBLEM CLEARED.  NO EVIDENCE OF MOISTURE NOTED.  SYS WAS TESTED AT MULTIPLE AIRSPEEDS & ALTITUDES WITH NO DEFECTS NOTED.
